By Topic

A comment on “Comments on `Necessary and sufficient condition for absolute stability of neural networks'”

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Xue-Bin Liang ; Dept. of Comput. Sci., Fudan Univ., Shanghai, China ; Li-De Wu

This letter points out that a statement in the above letter [see ibid., vol.42, p.497-9, 1995] saying that the sufficiency part of absolute stability result on neural networks includes the sufficiency part of the absolute stability result in Forti et al. [see Proc. 1994 IEEE Int. Symp. Circuits Systems, p.241-4, April 1994], is not correct under the stated conditions. On the other hand, it is shown that the sufficiency part of absolute stability result in Forti et al. is included by the sufficiency part of a conjecture stated in the above letter

Published in:

Circuits and Systems I: Fundamental Theory and Applications, IEEE Transactions on  (Volume:45 ,  Issue: 5 )